# SDR CALA2011090600574

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 32,613 hours, 11,340 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC10HD24A625
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 40 KTS, LEFT AC BUS OFF, BUSTIE, L GEN CTL ILLUMINATED.  CAPTAINS INSTRUMENT FAILED, EQUIPMENT COOLING OVERHEAT ALARM SOUNDED.  REJECTED TAKEOFF.  REF N/R 4486695 AND 4486716.  RAN ENGS, TRANSFER BUS.  NO FAULTS NOTED.
